# SDR ASAA2020100133276

- Difficulty date: October 1, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 56,448 hours, 22,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT EXTERIOR EMERGENCY EXIT BULB DID NOT TURN ON WHEN LIGHTS SELECTED ON.  GROUNDED-YES.  RELAMPED & OPERATIONS CHECKED GOOD L2 DOOR SLIDE EXT LIGHT, IAW B737-900 AMM 33-51-04-960-801.
